# SDR SWAA2025073096386

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 63,141 hours, 38,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR HANDLE DETACHED DOOR ASSIST HANDLE BROKE OFF OF THE MOUNTS.  SWAPPED ASSIST HANDLE FROM AFT LAV TO AFT SERVICE DOOR. OPS CHECK GOOD IAW AMM 52-13-31-400-802. OK TO CONTINUE ON MEL 25-10-01 SP1B AUTHORIZATION NUMBER 271462.   INSTALLED LAV ASSIST HANDLE REF CMM 25-42-64. MEL CLEARED.
